Bibliographic Information

Squared Hopf algebras

Volodymyr V. Lyubashenko

(Memoirs of the American Mathematical Society, no. 677)

American Mathematical Society, 1999

Available at  / 21 libraries

Search this Book/Journal

Note

"November 1999, volume 142, number 677 (third of 4 numbers)." -- t.p.

Includes bibliographical references (p. 179-180)

Related Books: 1-1 of 1

Details

  • NCID
    BA4405809X
  • ISBN
    • 0821813617
  • LCCN
    99039861
  • Country Code
    us
  • Title Language Code
    eng
  • Text Language Code
    eng
  • Place of Publication
    Providence, R.I.
  • Pages/Volumes
    ix, 180 p.
  • Size
    26 cm
  • Classification
  • Subject Headings
  • Parent Bibliography ID
Page Top